MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE® CLEA; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE® CLEA; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 12514-01
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Section e additional reporting contact: (b)(6).
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 7" (18 cm) appx 0.45 ml, pressure infusion (400psig) ext set w/ microclave® clear, purple clamp, rotating luer.Emergency room nurses at the facility reported that this device was coming loose even after tightening them down, or it is difficult to thread/tighten down.The devices are reportedly coming undone while hand-pushing unspecified medication.There was no report of human harm.This report represents one of three occurrences.
 
Event or Problem Description
This emdr reflects one of three occurrences of the same reported failure mode with the same lot number.
 
Additional Manufacturer Narrative
The complaint on the 12514-01 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record was reviewed and no nonconformities were found that would have led to the reported complaint.

Brand Name
7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE® CLEA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19640822
Report Number9617594-2024-00855
Device Sequence Number20622115
Product Code FPA
UDI-Device Identifier00887709044470
UDI-Public(01)00887709044470(17)290301(10)13921593
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12514-01
Device Lot Number13921593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date06/30/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, MFR UNK
Patient SexUnknown